# SDR FDEA2020060101091

- Difficulty date: May 30, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 64,210 hours, 16,260 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - BEADED DOUBLER AT STATION XOS 635 FOUND CRACK. REPAIR CARRIED OUT AT RIGHT HAND WING DOUBLER AT STATION XOS 635 AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
